# SDR CAL950572

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Cracked
- Location: Bs 752
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN TEAR STRAP AT FASTENER HOLE RT STATION 752 BELOW STRINGER 14.  A NEW TEAR STRAP WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  (M)
